# SDR 2009FA0000934

- Difficulty date: August 10, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N613WF
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9128
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47378401
- Part serial: 0065
- Condition: Failed
- Part time: 2,274 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK OF THE FIDEEX SYSTEM, CHECKED OUT.  ALL OF THE CHECKS PASSED WITH THE EXPECTATION OF THE IN-CIRCUIT CHECK OF THE SQUIB-FIRING-CURRENT.  NONE OF THE 3 DUAL-CHANNEL SQUIB OUTPUTS TO THE TWO BOTTLES (12 TOTAL) POPPED THE 1-AMP C/B ON THE TEST-SET.  IT WAS VERIFIED THAT THE TEST-SET USED STANDARD CBS.  CONNECTING AN IN-CIRCUIT LAMP, IT LIT VERY DIM.  THE MEASURED VOLTAGE WAS 18VDC.  AN IN LINE CURRENT METER DID NOT SHOW ANY CIRCUIT CURRENT, POSSIBLY DUE TO SUCH A LOW CURRENT AND A HI-INPUT RESISTANCE OF THE METER.  IAW THE CMM, THE CURRENT IS SUPPOSE TO BE OVER 4 AMPS.  A CONTROLLED TEST WAS PERFORMED USING AN EXTERNAL "TEST-SQUIB" IN A HEAVY 1/2" STEEL BOX.  THE TEST-SQUIB WAS WIRED WITH TEST-LEADS INTO ONE OF THE AIRCRAFT SQUIB OUTPUT CONNECTOR’S.  PULLED AND TURNED THE FIRE-HANDLE, IT DID NOT FIRE.  GROUNDING THE TEST-SQUIB GROUND LEAD DIRECTLY TO THE AIRFRAME DID NOT WORK EITHER.  A REPLACEMENT FIDEEX CONTROL BOX (SN 0070) WAS INSTALLED AND THE 1 AMP CB CHECK PASSED ON ALL 12 CHANNELS.  (K)
